The Stress Distribution in an Infinite Anisotropic Plate with Co-Linear Cracks

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    A general solution of the plane problem of a finite number of co-linear cracks in an anisotropic material is presented. The solution is obtained by reducing the problem to four very simple Riemann-Hilbert problems. From the solution it is concluded that if the loads acting on the cracks have the resultant zero for each of the cracks, then the normal and shear stresses created on the line of the cracks are independent of the elastic constants. Expressions for the stress intensity factors are derived, and some examples are presented.
    Original languageEnglish
    JournalInternational Journal of Solids and Structures
    Volume11
    Issue number4
    Pages (from-to)449-460
    ISSN0020-7683
    DOIs
    Publication statusPublished - 1975

    Fingerprint Dive into the research topics of 'The Stress Distribution in an Infinite Anisotropic Plate with Co-Linear Cracks'. Together they form a unique fingerprint.

    Cite this